# SDR FDEA201311022669

- Difficulty date: November 2, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 39,619 hours, 20,265 cycles
- Engine: Ge CF680C2A5
- Engine time: 34,546 hours, 18,635 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

ENROUTE,  NR 2 ENGINE STARTED A SEVERE VIBRATION, COMPLIED WITH JRH. PRECAUTIONARY  SHUTDOWN.  DIVERTED.  REMOVED AND REPLACED NR 2 ENGINE DUE TO TURBINE DAMAGE IAW 64T0712-2.  LEAK AND OPS CHECKED NORMAL.  IAW JRH RUN COMPLETED.
